| Catalog Number |
04P53-35 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely reactive architect hbsag results generated on the architect i2000sr processing module for multiple patient samples.Additionally, the customer reported an increase in reactive rates from 2% to 19% for (b)(6) 2023 and (b)(6) 2023.(b)(6) 2023 initial reactive samples were recentrifuged and repeat reactive in duplicate with confirmed positive results that had similar s/co values and % neutralization (no specific data was provided).(b)(6) 2023 an obstetric gynecology (obgyn) physician questioned a confirmed positive result for a mother of a newborn.The patients that were redrawn were negative for hbsag and the viral load testing was performed on 2 of the patients (on the redrawn sample) were negative.The samples that were repeat reactive and confirmed reactive were from outpatient laboratory sites.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for confirmed reactive architect hbsag qualitative results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any related trends for the product for the issue.Device history record review on lot 51347fn00 did not show any potential non-conformances, deviations, or non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.In-house specificity testing was performed using an in-house retained kit of lot 51347fn00.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency with the architect hbsag architect hbsag qualitative for lot 51347fn00 was identified.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely reactive architect hbsag results generated on the architect i2000sr processing module for multiple patient samples.Additionally, the customer reported an increase in reactive rates from 2% to 19% for (b)(6) 2023.(b)(6) 2023 initial reactive samples were recentrifuged and repeat reactive in duplicate with confirmed positive results that had similar s/co values and % neutralization (no specific data was provided).(b)(6) 2023 an obstetric gynecology (obgyn) physician questioned a confirmed positive result for a mother of a newborn.The patients that were redrawn were negative for hbsag and the viral load testing was performed on 2 of the patients (on the redrawn sample) were negative.The samples that were repeat reactive and confirmed reactive were from outpatient laboratory sites.No impact to patient management was reported.